MAUDE Adverse Event Report: TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY STENT

TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY STENT
Catalog Number T5-2530-191-US
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Received limited information that a serious adverse event had occurred on (b)(6) 2018.However, manufacturer was not aware that event may have been related to tryton device until 10/1/2018.Therefore, manufacturer considers 10/1/2018 to be the aware date.Results: trend analysis did not reveal an unfavorable trend.Examination of the lot history record showed that the lot passed all acceptance criteria.
 
Event or Problem Description
Patient presented with unstable angina.Catheterization showed 70-80% in-stent restenosis in the diag.Diag was a small vessel which was decided to treat medically.Relation to tryton device was described by investigator as "highly probable." patient outcome was recovered/resolved with sequelae.What was the target lesion (mv and sb)? mv - 13-mid lad, sb - 15-1st diag.What was the medina classification? 0,1,1.What was percent stenosis? mv - 90%, sb - 80%.Was the device used for a chronic total occlusion (total occlusion > 3 months)? no.What was the degree of calcification (none/low/medium/high)? none.What was the degree of tortuosity (none/low/medium/high)? none.What guide catheter (size and type) was used? 6f forte.Did the device prep normally (i.E.Maintain negative pressure)? yes.Was there any resistance/friction while inserting the balloon through the rotating hemostatic valve? none.Was there any resistance/friction while inserting the balloon through the guide catheter? none.Was predilatation performed prior to attempting to place the tryton stent? yes.Was there difficulty reaching the lesion? no.Was there difficulty crossing the lesion? no.Were multiple dilatations performed during the attempt to place the tryton stent? no.What was the final patient outcome? mv - 0%, sb - 0%.

Brand Name
TRYTON SIDE BRANCH STENT
Common Device Name
BARE METAL CORONARY STENT
Manufacturer (Section D)
TRYTON MEDICAL, INC.
1000 park forty plaza
suite 325
durham NC 27713
MDR Report Key7957965
Report Number3007210870-2018-00014
Device Sequence Number11141634
Product Code MAF
UDI-Device Identifier00894588002132
UDI-Public00894588002132
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P150039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/18/2019
Device Catalogue NumberT5-2530-191-US
Device Lot NumberUBC01B1000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2018
Initial Report FDA Received Date10/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age53 YR
Patient Weight62